# SDR AALA20120905002

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE UNDER DOOR GUIDE AT STATION 1212 FROM LONGERONS 25 TO 24 RIGHT.  INSTALLED REPAIR DOUBLER ON FRAME STATION 1212 PER EA MD80-53-025872.
